I got Brown Spot or Blisters after beard loss IPL treatment 7 days ago. It's still cause soreness if i touched it. The doc said it's usual and only gave me centabio. After 7 days, it's still remains and bumpy. How to heal this and how long I can expect for the brown spot to heal ? Can I use betamethasone? Thank you
Brown Spot or Blisters After Beard Loss IPL Treatment?
Doctor Answers (1)
Brown Spot or Blisters After Beard Loss IPL Treatment
Burns and blisters from IPL is absolutely not "usual" and I'm sorry your doctor told you that. Clearly the settings used were far too high. You absolutely can use betamethasone, and should. Do not pop or pull at the blisters, but do keep them moist. As they heal, make sure you use a good sunscreen every day, to avoid burning the area, as it will be more susceptible to discoloration. I'm sorry this happened, but please know this is absolutely not normal or usual, and should not be occurring with your treatments. It is quite simply, a burn from overtreatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.